# SDR R61A201712160943

- Difficulty date: December 16, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 21,316 hours, 15,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17003719005
- Condition: Corroded
- Location: Frames 16-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HVY CHECK - CORROSION ON L1 THRESHOLD BEAM UNDER FWD AND AFT GIRT BAR FITTINGS. REMOVED AND REPLACED L1 DOOR LOWER THRESHOLD BEAM REF. E175 SRM 51-43-03, 51-43-04
